NHS horror stories: Hidden perils of acupuncture, lost needles and punctured lungs

Hidden perils of acupuncture: Lost needles, punctured lungs and fainting among NHS horror stories | UPDATED: 10:48 GMT, 5 September 2012 Five patients suffered collapsed lungs known as a pneumothorax after the needle accidentally penetrated their chests Hundreds of NHS patients undergoing acupuncture have suffered complications including dizziness, collapsed lungs and even needles being left in their bodies, researchers warn.

Hidden perils of acupuncture: Lost needles, punctured lungs and fainting among NHS horror stories

Hidden perils of acupuncture: Lost needles, punctured lungs and fainting among NHS horror stories | UPDATED: 06:49 GMT, 5 September 2012 Five patients suffered collapsed lungs known as a pneumothorax after the needle accidentally penetrated their chests Hundreds of NHS patients undergoing acupuncture have suffered complications including dizziness, collapsed lungs and even needles being left in their bodies, researchers warn.

Alternative medicines may be dangerous as studies fail to mention adverse effects

Alternative treatments 'may be dangerous' says complementary medicines expert, as studies fail to mention adverse effects Half of chiropractic treatment trials in study failed to mention if there were any adverse effects | UPDATED: 09:08 GMT, 14 May 2012 Alternative treatments may appear safer then they actually are, because studies fail to report adverse effects, according to the UK's only professor of complementary medicine.

Mixing herbal remedies with conventional GP drugs "could put lives at risk"

Mixing herbal remedies with conventional GP drugs 'could put lives at risk'Research shows the combination can trigger unwanted side effects and health problemsGreatest danger faced by younger and older people and those with multiple health conditions | UPDATED: 01:45 GMT, 3 May 2012 Findings: Dr Catherine Ulbricht Herbal and complementary treatments may put lives at risk when they are mixed with conventional medicines, an expert has warned.